MAUDE Adverse Event Report: DEPUY SYNTHES SPINE CONCORDE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY SYNTHES SPINE CONCORDE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 187827408
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device not returned for evaluation.
 
Event or Problem Description
On (b)(6) 2017, tlif surgery was performed using the concorde system in combination with x-tab.The fixed are was l3-l4.On (b)(6) 2017, due to postoperative infections, the surgeon removed the screws at l3-l4 and then made new fixation at l1/l2/l5/s.In addition, as the surgeon tried to remove the cage (part#: 187827408, lot#: apkb5k) from patient, the cage (part#: 187827408, lot#: apkb5k) got broken and then the broken part was left in the patient¿s body.The removal and new fixation operation was completed with a 10-minute delay.No further information has been provided from the hospital.

Brand Name
CONCORDE
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6967863
Report Number1526439-2017-10886
Device Sequence Number16466995
Product Code MQP
UDI-Device Identifier10705034140056
UDI-Public(01)10705034140056
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number187827408
Device Catalogue Number187827408
Device Lot NumberAPKB5K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date10/22/2017
Patient Sequence Number1